Fixed order controller for schur stability

Creative Commons License


Mathematical and Computational Applications, vol.21, no.2, 2016 (Scopus) identifier

  • Publication Type: Article / Article
  • Volume: 21 Issue: 2
  • Publication Date: 2016
  • Doi Number: 10.3390/mca21020025
  • Journal Name: Mathematical and Computational Applications
  • Journal Indexes: Scopus
  • Keywords: Bernstein expansion, Schur stability, Schur-szego parameters, Stabilizing parameter
  • Anadolu University Affiliated: Yes


If the characteristic polynomial of a discrete-Time system has all its roots in the open unit disc of the complex plane, the system is called Schur stable. In this paper, the Schur stabilization problem of closed loop discrete-Time system by affine compensator is considered. For this purpose, the distance function between the Schur stability region and the affine controller subset is investigated.